Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 84, NWS Grand Rapids, MI

November 12, 2012

NWS Grand Rapids, MI issued this small craft advisory at Nov 12, 2012, 1:24 AM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2012, 1:24 AM EST (06:24 UTC)
Expired
Nov 13, 2012, 10:00 AM EST
In force
33 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WHUS73 KGRR 120624
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
124 AM EST MON NOV 12 2012

LMZ844>849-121430-
/O.CAN.KGRR.GL.W.0032.000000T0000Z-121112T0800Z/
/O.NEW.KGRR.SC.Y.0084.121112T0624Z-121113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
124 AM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH 20 TO 25 KNOTS VEERING WEST.

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
343 
WHUS73 KGRR 120800
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 AM EST MON NOV 12 2012

LMZ844>849-121600-
/O.CON.KGRR.SC.Y.0084.000000T0000Z-121113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
300 AM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...4 TO 7 BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
985 
WHUS73 KGRR 121525
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1025 AM EST MON NOV 12 2012

LMZ844>849-122330-
/O.CON.KGRR.SC.Y.0084.000000T0000Z-121113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1025 AM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...4 TO 7 BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
700 
WHUS73 KGRR 122018
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 PM EST MON NOV 12 2012

LMZ844>849-130430-
/O.CON.KGRR.SC.Y.0084.000000T0000Z-121113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
318 PM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
839 
WHUS73 KGRR 130243
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
943 PM EST MON NOV 12 2012

LMZ844>849-131045-
/O.CON.KGRR.SC.Y.0084.000000T0000Z-121113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
943 PM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
704 
WHUS73 KGRR 130745
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
245 AM EST TUE NOV 13 2012

LMZ844>849-131500-
/O.CON.KGRR.SC.Y.0084.000000T0000Z-121113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
245 AM EST TUE NOV 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...WEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET DECREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
822 
WHUS73 KGRR 131505
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1005 AM EST TUE NOV 13 2012

LMZ844>849-131615-
/O.EXP.KGRR.SC.Y.0084.000000T0000Z-121113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1005 AM EST TUE NOV 13 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DIMINISHED AND THE SMALL CRAFT ADVISORY HAS
BEEN ALLOWED TO EXPIRE.

$$

OSTUNO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 11:30 PM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Nov 11, 11:30 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1130 PM EST SUN NOV 11 2012

.SYNOPSIS...
ISSUED AT 345 PM EST SUN NOV 11 2012

WARM SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL GUST TO 30
TO 40 MPH THIS EVENING. WIDESPREAD RAIN ALONG THE FRONT WILL
OVERSPREAD THE REGION FROM WEST TO EAST TONIGHT.

THE NEAR RECORD WARMTH WILL COME TO AN END ON MONDAY MORNING AS
TEMPERATURES DROP ABRUPTLY INTO THE 30S BEHIND THE COLD FRONT. RAIN
WILL CHANGE TO SCATTERED SNOW SHOWERS... WITH MINOR ACCUMULATIONS
POSSIBLE ON THE GRASS MONDAY AFTERNOON AND NIGHT.

AFTER THE BRIEF TASTE OF WINTER LIKE WEATHER EARLY THIS WEEK... THE
REST OF THE COMING WEEK LOOKS QUIET WITH TEMPERATURES MODERATING
BACK TO AROUND 50 DEGREES BY THE END OF THE WEEK.

&&

.UPDATE...
ISSUED AT 852 PM EST SUN NOV 11 2012
EXTENDED THE GALE WARNING TO MATCH THE WIND ADVISORY. BIG SABLE
SITE IS GUSTING TO 36KTS ATTM. OTHER SITES ARE NEAR GALE AS WELL.
THE COLD FRONT IS CURRENTLY MOVING ACROSS CENTRAL ILLINOIS AND
WILL MOVE OVER THE WRN CWA BY 06Z. SO THE TIMING IS PRETTY MUCH ON

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 345 PM EST SUN NOV 11 2012

RECENTLY LUDINGTON AND MUSKEGON HAVE RECORDED WIND GUSTS TO 45 MPH
SO THE WIND ADVISORY FOR THE WRN COUNTIES LOOKS GOOD THIS EVENING.
WHILE THE CORE OF THE STRONGEST WINDS DOES SHIFT EAST ACROSS THE
REST OF THE AREA TONIGHT... THE DEPTH OF THE MIXED LAYER DROPS OFF
AFTER SUNSET SO SEE NO REASON TO EXPAND THE ADVISORY EAST.

BASED ON THE RADAR MOSAIC CATEGORICAL /80-100 PCT/ POPS ARE STILL
VERY MUCH IN ORDER AS THE FRONT APPROACHES FROM THE WEST TONIGHT. NO
LIGHTNING STRIKES HAVE BEEN NOTED IN THE RAIN OVER THE LAST FEW
HOURS AND INSTABILITY PROGS SUGGEST IT IS PROBABLY SAFE TO LEAVE
THUNDER OUT OF THE FCST TONIGHT.

LOW LEVEL COLD AIR IS VERY QUICK TO SURGE IN BEHIND THE FRONT AND IS
ALREADY POURING INTO THE NW CWFA AFTER 09Z. FCST SOUNDINGS AND
P-TYPE SCHEMES SUGGEST THE RAIN WILL MIX WITH OR EVEN CHANGE
COMPLETELY TO SLEET/SNOW ON THE BACK EDGE OF THE SYNOPTIC RAIN BAND
BEFORE ENDING. WILL CARRY A FEW HOURS OF SNOW OR MIX RAIN AND SNOW
ON MONDAY MORNING BEFORE THE PCPN ENDS/DEPARTS TO THE EAST.

AFTER A BRIEF LULL IN SYNOPTIC PCPN DUE TO STRONG SUBSIDENCE/DRYING
BEHIND THE COLD FRONT... OUR FIRST LAKE EFFECT SNOW EVENT OF ANY
CONSEQUENCE WILL GET UNDERWAY MONDAY AFTERNOON AND PICK UP ON MONDAY
NIGHT AS DEEPER MOISTURE WRAPS BACK IN. THIS LOOKS A BIT BETTER THAN
IT DID IN PREVIOUS RUNS... WITH THE DENDRITIC GROWTH REGION FULLY
SATURATED AT THE TOP OF THE CLOUD AND INVERSION HEIGHTS TO 7K FT.

TYPICALLY THIS TIME OF YEAR THE BEST LAKE EFFECT SNOW SHOWERS ARE
DISPLACED SLIGHTLY INLAND FROM LAKE MICHIGAN SINCE LK MI IS STILL 50
DEGREES AND THE STRONGER WINDS LEAD TO THE BEST LOW LEVEL
CONVERGENCE ALONG/NEAR THE HWY 131 CORRIDOR. AN INCH OR TWO OF
ACCUMULATION WOULD NOT BE OUT OF THE QUESTION AT... FOR EXAMPLE...
PLAINWELL AND HASTINGS... WITH A WSW LOW LEVEL FLOW.

WHILE SOME OF THE SNOW SHOWERS COULD BE BRIEFLY HEAVY...
ACCUMULATIONS SHOULD BE LIMITED MOSTLY TO THE GRASS SINCE ROADS AND
SIDEWALKS ARE CURRENTLY VERY WARM. OF COURSE IF SOME HEAVIER SNOW
SHOWERS PERSIST OVER THE SAME AREA LONG ENOUGH... A FEW ROADS COULD
BECOME BRIEFLY SLICK LATE MONDAY NIGHT/EARLY TUESDAY MORNING.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 345 PM EST SUN NOV 11 2012

THE MID RANGE MODELS ARE VERY SIMILAR... AND LEND CONFIDENCE TO THE
GOING FORECAST. ONLY SMALL ADJUSTMENTS MADE TO THE GRIDS IN THE LONG
TERM. THE FORECAST CHALLENGE DEALS WITH PRECIPITATION CHANCES.

ZONAL FLOW AT MID LEVELS AND HIGH PRESSURE AT THE SURFACE WILL BE
THE RULE THROUGH MOST OF THE LONG TERM. A COUPLE WEAK WAVES MOVE
THROUGH THE REGION WEDNESDAY NIGHT AND THURSDAY NIGHT. THE FORCING
WITH THESE WAVES... THE LITTLE THAT THERE IS... PASSES MAINLY NORTH
OF THE AREA. DUE TO THIS AND THE LACK OF MOISTURE... WENT WITH AN
INCREASE IN CLOUDINESS WITH NO PRECIPITATION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1130 PM EST SUN NOV 11 2012

THE FRONTAL RAIN BAND HAS MOVED INTO THE TAF WESTERN TAF SITES AND
WILL OVERSPREAD ALL TAF SITES BY 08Z. I EXPECT WINDS TO DECEASE TO
AROUND 10 KNOT AND CIGS TO BECOME IFR WITH MOSTLY MVFR VSBY IN
RAIN AND FOG MOST OF THE EARLY MORNING HOURS BEHIND THE COLD
FRONT. BY 12Z RAIN SHOULD BEGIN TO CHANGE TO SNOW AT MKG... THAT
WILL SPREAD EAST TO THE JXN AND LAN TAF SITES BY 16Z. THERE SHOULD
ONLY BE ABOUT 2 HOURS OF SNOW BEFORE THE PRECIPITATION ENDS.
EXPECT IFR CIGS/VSBY IN SNOW DURING THAT TIME.

THE DRY SLOT MOVES IN LATE MORNING BY MKG AND REACHES LAN/JXN BY
MID AFTERNOON. THEN THE WRAP AROUND...LAKE ENHANCED SNOW SHOWERS
WILL MOVE IN BY 00Z. GRR SHOULD SEE THE MOST SIGNIFICANT SNOW SHOWER
DUE TO THE OVERALL WEST WINDS DURING THE TIME OF THE EFFECT SNOW
SHOWERS. I EXPECT MVFR CIGS WITH OCCASIONAL IFR VSBY THEN. THE LAN AND
JXN TAF SITES WILL SEE MOSTLY FLURRIES MONDAY NIGHT.

&&

.MARINE...
ISSUED AT 345 PM EST SUN NOV 11 2012

WIND GUSTS ARE NOT QUITE AS STRONG OVER THE WATER AS THEY/VE BEEN
OVER THE LAND DUE TO SHALLOWER MIXED LAYER... BUT SOME GUSTS TO GALE
FORCE ARE STILL EXPECTED THROUGH THIS EVENING. SMALL CRAFT
ADVISORIES WILL BE NEEDED THROUGH MONDAY NIGHT ONCE THE WINDS FALL
BELOW GALE FORCE LATER THIS EVENING.

&&

.HYDROLOGY...
ISSUED AT 345 PM EST SUN NOV 11 2012

WIDESPREAD RAINFALL AMOUNTS OF 0.25 TO 0.75 INCHES TONIGHT INTO
EARLY MONDAY WILL HAVE LITTLE IMPACT ON THE MAINSTEM RIVERS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 3 AM EST MONDAY FOR MIZ037-038-043-044-050-
     056-057-064-065-071-072.

LM...GALE WARNING UNTIL 3 AM EST MONDAY FOR LMZ844>849.

&&

UPDATE...93
SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...63
AVIATION...WDM
HYDROLOGY...MEADE
MARINE...MEADE
Hazardous weather outlook, Nov 11, 5:47 AM EST, 19 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
547 AM EST SUN NOV 11 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-121100-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
547 AM EST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTH WINDS TODAY INTO TONIGHT COULD GUST TO AROUND 40
MPH...MAINLY WEST OF A KALAMAZOO TO CADILLAC LINE. LOCATIONS
FURTHER INLAND COULD SEE GUSTS TO AROUND 35 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-121100-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
547 AM EST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS WILL LEAD TO HAZARDOUS BOATING CONDITIONS FOR
SMALL CRAFT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS COULD BE GALE FORCE AT TIMES INTO MONDAY NIGHT. AS A RESULT
HAZARDOUS SMALL CRAFT BOATING CONDITIONS WILL PERSIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 11, 9:34 PM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
934 PM EST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     NON-TSTM WND GST 5 E LUDINGTON           43.96N 86.34W
11/11/2012  M49 MPH          MASON              MI   MESONET

            THE LUDINGTON MIDOT MESONT MEASURED A GUST TO 49 MPH.

&&

BMARINO
Local storm report, Nov 11, 9:42 PM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
942 PM EST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     NON-TSTM WND GST 5 WSW HOLLAND           42.77N 86.20W
11/11/2012  M45 MPH          ALLEGAN            MI   MESONET

            A MESONET ON THE SOUTH SIDE OF THE CHANNEL INTO LAKE
            MACATAWA HAD A GUST TO 45 MPH.

&&

BMARINO
Local storm report, Nov 11, 9:45 PM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
945 PM EST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     NON-TSTM WND GST 5 S HUDSONVILLE         42.80N 85.86W
11/11/2012  M58 MPH          OTTAWA             MI   MESONET

            A MESONET SOUTH OF HUDSONVILLE HAD A GUST TO 58 MPH.

&&

BMARINO
Local storm report, Nov 11, 10:56 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1056 PM EST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     NON-TSTM WND GST 4 S MUSKEGON            43.17N 86.24W
11/11/2012  M45.00 MPH       MUSKEGON           MI   ASOS

0137 PM     NON-TSTM WND GST 5 S HUDSONVILLE         42.80N 85.86W
11/11/2012  M58.00 MPH       OTTAWA             MI   MESONET

            A MESONET SOUTH OF HUDSONVILLE HAD A GUST TO 58 MPH.

0215 PM     NON-TSTM WND GST 2 E LUDINGTON           43.96N 86.41W
11/11/2012  M47.00 MPH       MASON              MI   ASOS

0336 PM     NON-TSTM WND GST 5 WSW HOLLAND           42.77N 86.20W
11/11/2012  M45.00 MPH       ALLEGAN            MI   MESONET

            A MESONET ON THE SOUTH SIDE OF THE CHANNEL INTO LAKE
            MACATAWA HAD A GUST TO 45 MPH.

0805 PM     NON-TSTM WND GST 5 E LUDINGTON           43.96N 86.34W
11/11/2012  M49.00 MPH       MASON              MI   MESONET

            THE LUDINGTON MIDOT MESONT MEASURED A GUST TO 49 MPH.

&&

BMARINO

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.